Journal article icon

Journal article

HETEROGENEITY OF B-CELLS REACTING WITH T-CELL FACTORS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Pathology Dunn School
Role:
Author
Journal:
CELLULAR IMMUNOLOGY More from this journal
Volume:
27
Issue:
2
Pages:
345-346
Publication date:
1976-01-01
DOI:
ISSN:
0008-8749
Pubs id:
pubs:31005
UUID:
uuid:6a405ced-e362-41f2-868a-51c5595dd13b
Local pid:
pubs:31005
Source identifiers:
31005
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP